# SDR HALA2011071200324

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,459 hours, 32,125 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON CLIMBOUT BOTH FMC'S DISPLAYED "STANDBY ONE" & DROPPED ACTIVE ROUTE PULLED & RESET C/B'S (LT & RT FMC COMPUTER) IAW QRH FMS 5, FMC OPS RESTORED (INCLUDING LNAV & VNAV) EXCEPT FOR FMC. FUEL USED INDICATIONS, FMC TOTALIZER & CALCULATED FUEL INDICATIONS OK.  ACCOMP FIM 34-61-00, FIG 109D & FIG 106. CK OK.
